MathSciNet Relay Station
MathSciNet bibliographic data
MR1019520 (92c:33006) 33C45 (22E30 33C80 43A85)
Beerends, R. J. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator. Trans. Amer. Math. Soc. 328 (1991), no. 2, 779–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement